×

Found 417 Documents (Results 1–100)

100
MathJax

Different approaches to the global periodicity problem. (English) Zbl 1355.39021

Alsedà i Soler, Lluís (ed.) et al., Difference equations, discrete dynamical systems and applications, ICDEA, Barcelona, Spain, July 23–27, 2012. Proceedings of the 18th international conference. Berlin: Springer (ISBN 978-3-662-52926-3/hbk; 978-3-662-52927-0/ebook). Springer Proceedings in Mathematics & Statistics 180, 85-106 (2016).
PDF BibTeX XML Cite
Full Text: DOI Link

Finite-dimensional quasirepresentations of connected Lie groups and Mishchenko’s conjecture. (English. Russian original) Zbl 1187.22014

J. Math. Sci., New York 159, No. 5, 653-751 (2009); translation from Fundam. Prikl. Mat. 13, No. 7, 85-225 (2007).
MSC:  22E46 47D03
PDF BibTeX XML Cite
Full Text: DOI

Algebraic properties of the tangent cone to a quasimetric space with dilations. (English. Russian original) Zbl 1198.53033

Dokl. Math. 80, No. 2, 734-738 (2009); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 428, No. 5, 586-590 (2009).
MSC:  53C17 54E20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software